Czechoslovak Mathematical Journal, Vol. 53, No. 4, pp. 769-775, 2003

Infinite simple zeropotent paramedial groupoids

Jung R. Cho, Tomas Kepka

J. R. Cho, Department of Mathematics, Pusan National University, Kumjung, Pusan 609-735, Republic of Korea, e-mail: jungcho@hyowon.cc.pusan.ac.kr; T. Kepka, Department of Algebra, Charles University, Sokolovska 83, 186 00 Praha 8, Czech Republic, e-mail: kepka@karlin.mff.cuni.cz

Abstract: The paper is an immediate continuation of [3], where one can find various notation and other useful details. In the present part, a full classification of infinite simple zeropotent paramedial groupoids is given.

Keywords: grupoid, simple, paramedial

Classification (MSC 2000): 20N02


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]